# SDR YENA2023033100299

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 03381
- Aircraft time: 55,786 hours, 19,736 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1457, JFK-AUA. ' AFT FAS REPORT WET DOG ODOR DURING DESCENT BELOW 10000 FT APU WAS OFF NO SMELL AFTER LOADING WITH APU ON PILOT NOTIFIED AFTER PARKING; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION (A) ISOLATED FAULT TO TYPE 10 A, 1C PER TSM 05-50-00-810-085-B AC OK TO CONTINUE.'
